# SDR FDEA202106071556

- Difficulty date: June 7, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1245
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE INTERNAL STRUCTURE AT XORS 683 - BEADED DOUBLER IS CRACKED AT TWO (2)   LOCATIONS. CRACKS HAVE BEEN CONFIRMED WITH HFEC AND ENDS MARKED.  INSTALLED REPAIR DOUBLER, REF SRM 57-10-00 FIG 71, VOL 1.
